MAUDE Adverse Event Report: INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM

INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM
Model Number ACP
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still ongoing.
 
Event or Problem Description
The customer reported a sample tube id mismatch occurred at the centrifuge module which connects the automation system track to the third party's centrifuge.The tube a has been released by the centrifuge module with the sample id of another tube present in the centrifuge (tube b).The tube a has been sent to the analyzers to be tested according to the test orders received for tube b.When the real tube b has been then released by the centrifuge module, it has been flagged as duplicate and unloaded into the priority output rack dedicated to sample tubes with error messages at the input output module to be manually managed by the operators.The operator retrieved the tube wrongly identified as b and noticed that it was tube a.He blocked and corrected the results obtained from tube a.
 
Additional Manufacturer Narrative
The initial report was submitted on january 12th, 2022.Additional information: the log analysis confirmed that the carrier was diverted into the centrifuge module with sample tube "a" and then it was released into the main lane with another sample tube "b" associated, but still tube "a" physically on it.However, the time stamps in the log files are not compatible with the timing needed by the carrier to physically cover the space between the previous node (when the carrier is logically enqueued into the centrifuge module) and the centrifuge module load gate where the carriers are released back into the main lane.It has not been possible to reproduce the scenario in house nor to determine the root cause of the event.From the field the customer did not report any other occurrences.No similar complaints have been received from other sites.The investigation outcome is that the problem in not reproducible.Further evaluations will be done in case of new evidence/information from the field.

Brand Name
ACCELERATOR A3600
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano 6833
SZ  6833
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano 6883
SZ   6883
MDR Report Key13236130
Report Number3010825766-2022-00001
Device Sequence Number14634649
Product Code CEM
UDI-Device Identifier07640172341001
UDI-Public(01)07640172341001(11)181023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown